Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jkuszynski

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I did the same thing my first month, jumped through all the hoops and went to fill my prescription, only to find out that my insurance company wouldn't cover it. I called the company and learned that they would only cover it through age 27 (the mean age women conceive). After that, the insurance company felt it was too high of a risk that a woman would conceive while on it... however, I was able to petition to have it covered. They faxed my doctor a form and he stated why he felt it was medicall
  2. How much do you weigh and how much tane are you taking?
  3. I have felt that since shortly after starting. I'm female, about 115 lbs and 5'7". I've noticed that accutane makes me much less hungry and as a result I eat a lot less often. Things that didn't normally turn my stomach, often make me gag. So, I'm not sure if I'm feeling dizzy because of the accutane, or because I'm not eating as much as I might have before. There are actually some days I'm so lightheaded I have to force myself to eat because I can tell it's due to my blood sugar dropping. Don't
  4. Just wanted to chime in and say I'm 29 years old and on my third accutane course. The first was at 16 and my acne was mild, but didn't respond to any treatment (topical or oral) for the previous 5 years. That lasted until I was 19, when I took a second tane course due to a return of mild acne. I had relatively clear skin from 19 until 29, when I started getting moderate acne. Previous to starting this third course, I had taken fertility drugs for 1 year, trying to conceive a second child (which
  5. I had a nose job at the end of August, and started accutane in November... My nose job was "open" so I have a scar under my nostrils. I was concerned about starting accutane so soon after having surgery, but my plastic surgeon and dermatologist, who share an office building, both said it shouldn't hinder healing. In my opinion, it hasn't. The scar is now a light pink color and I expect it will fade over time. Good luck, whatever you decide. Definately talk to your doctor. My plastic surgeon wou
  6. Well, I saw my derm today. He said the obviously 60 mg was just too high of a dose for my body to handle. He said it might have been responsible for the rather wicked IB I've had... We agreed to take the reminder of my 30 mg pills once a day (I have about 15 left) and then do a month at 40 mg and see how the side effects are. I've been at a week of 30 mg after self-tapering and feel quite a bit better. I'm going to follow his advice and see how it goes. He said that he might keep me at 40 mg/
  7. Thanks indiegod. It's nice to know I'm not alone in this... sometimes it feels that way. I weigh 120 lbs and was prescribed 60 mg/day. I've only been able to tolerate about 30 mg a day... at that dose, I can put up with the side effects... I think! I took 60 mg per day for the first two weeks, and at the two week mark, couldn't stand it. I quit taking it for a couple days and then started taking 60 mg one day and 30 mg the next. That was still pretty bad, so I went down to 30 mg a day and that
  8. Just wondering how many people quit a course after a month or so. If you did, how long did it take for the side effects to go away? I've been having awful red, flushed skin on my face, a horrible IB, chapped lips, and cannot wear my contacts. This is my third course (I did one previously at 16 and 19 years old, I'm currently 29 and had experienced a recurrence of acne after a year of fertility treatments to try and conceive a child.). It seems the side effects are much worse this time around, an
  9. http://www.jonansbacktonature.com/lipbalm.html Try this. I've been on two courses of accutane and am currently on my third. My lips were always dry after finishing courses, and I'd venture to say they never really went back to normal despite having 5 years inbetween courses. The key for me was finding a product that wasn't overly greasy and shiny. This lipbalm did the trick and I buy it religiously. It has Emu oil in it, which seems to work wonderful. I usually buy the unscented because I have
  10. I am 29 years old, on my third course of Accutane (previously took it at age 16 and age 19). I am three weeks into my treatment (20 weeks at 60 mg). My derm started me at 60 mg a day and said we might ramp up to 80 mg depending on how well it's working. He feels that my previous two courses were not at a high enough dose to make a long-term difference (they were 16-20 weeks, alternating 20mg. and 40 mg. doses). I weigh 120 pounds. I noticed very few side effects until week two, when I developed
×